# SDR ABXA010477

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,518 hours, 57,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 2492584877075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER SEAT TRACK AT STATION 237-275 WAS FOUND TO BE CORRODED. MAINTENANCE REPLACED THE AFFECTED SECTION OF SEAT TRACK IAW DC-9 SRM.
